Makale
Tam Makale
Uluslararası
2025
Coefficient estimates for power Bi–univalent Ma-Minda starlike and derivative functions
Journal of Analysis
Cilt 33 · Sayı 4 · ss. 1755–1769 · 01.08.2025
Özet
In this paper, we establish the initial Taylor-Maclaurin coefficients for normalized analytic functions f in the open unit disk. We also assume that f and its inverse g=f-1 satisfy the following conditions (Formula presented.) for -π/2<ϕ<π/2, where ψ is a univalent function whose range is symmetric with respect to the real axis, and τ and ν are non-zero real numbers. We also examine other classes of related functions and establish connections with previously known results.
Anahtar kelimeler
coefficient bounds
bi-univalent functions
Subordination
Inverse functions
Power bi-derivative of Ma-Minda type
Power bi-starlike of Ma-Minda type
Taylor Maclaurin series
Atıf için künye
Orhan, H., Masih, V. S., & Ebadian, A. (2025). Coefficient estimates for power Bi–univalent Ma-Minda starlike and derivative functions. Journal of Analysis, 33(4), 1755–1769. https://doi.org/10.1007/s41478-025-00893-x
BibTeX
@article{orhan2025-73080,
author = {Orhan, Halit and Masih, Vali Soltani and Ebadian, Ali},
title = {Coefficient estimates for power Bi–univalent Ma-Minda starlike and derivative functions},
journal = {Journal of Analysis},
year = {2025},
volume = {33},
number = {4},
pages = {1755--1769},
issn = {0971-3611},
doi = {10.1007/s41478-025-00893-x},
url = {https://akademik.atauni.edu.tr/yayinlar/73080-coefficient-estimates-for-power-bi-univalent-ma-minda-starlike-and-derivative}
}